MAUDE Adverse Event Report: ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER INFINITI VISION SYSTEM; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER INFINITI VISION SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number V3.0
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during cataract surgery an ophthalmic surgical console shut down on its own.The console had completed boot up and the incident occurred during the end of the surgery.The surgery was completed successfully with no patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information has been provided sections in d.9, h.3, h.6 and h.10.The company representative confirmed and replicated the reported event.The host module was subsequently replaced to address the issue.The system was tested and found to meet product specifications.A non-conformance based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.The root cause of the reported event is attributed to a nonconforming host.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
INFINITI VISION SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
ALCON RESEARCH, LLC - IRVINE TECHNOLOGY CENTER
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key15569103
Report Number2028159-2022-01422
Device Sequence Number17767602
Product Code HQC
UDI-Device Identifier00380657521609
UDI-Public00380657521609
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K120912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model NumberV3.0
Device Catalogue Number8065752160
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown